Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Characterizing slopes for torus knots

Yi Ni and Xingru Zhang

Algebraic & Geometric Topology 14 (2014) 1249–1274
Bibliography
1 I Agol, Bounds on exceptional Dehn filling, Geom. Topol. 4 (2000) 431 MR1799796
2 K L Baker, Small genus knots in lens spaces have small bridge number, Algebr. Geom. Topol. 6 (2006) 1519 MR2253458
3 S Boyer, C M Gordon, X Zhang, Dehn fillings of knot manifolds containing essential once-punctured tori, Trans. Amer. Math. Soc. 366 (2014) 341 MR3118399
4 S Boyer, D Lines, Surgery formulae for Casson's invariant and extensions to homology lens spaces, J. Reine Angew. Math. 405 (1990) 181 MR1041002
5 S Boyer, X Zhang, Finite Dehn surgery on knots, J. Amer. Math. Soc. 9 (1996) 1005 MR1333293
6 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, de Gruyter (2003) MR1959408
7 C Cao, G R Meyerhoff, The orientable cusped hyperbolic $3$–manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
8 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. 125 (1987) 237 MR881270
9 D Gabai, Foliations and the topology of $3$–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
10 D Gabai, Surgery on knots in solid tori, Topology 28 (1989) 1 MR991095
11 D Gabai, $1$–bridge braids in solid tori, Topology Appl. 37 (1990) 221 MR1082933
12 D Gabai, Problems in foliations and laminations, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 1 MR1470750
13 D Gabai, U Oertel, Essential laminations in $3$–manifolds, Ann. of Math. 130 (1989) 41 MR1005607
14 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
15 C M Gordon, Dehn surgery and satellite knots, Trans. Amer. Math. Soc. 275 (1983) 687 MR682725
16 J Greene, $L$–space surgeries, genus bounds, and the cabling conjecture arXiv:1009.1130
17 M Hirasawa, K Murasugi, D S Silver, When does a satellite knot fiber?, Hiroshima Math. J. 38 (2008) 411 MR2477750
18 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. 165 (2007) 457 MR2299739
19 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
20 M Lackenby, R Meyerhoff, The maximal number of exceptional Dehn surgeries, Invent. Math. 191 (2013) 341 MR3010379
21 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
22 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
23 Y Ni, Z Wu, Cosmetic surgeries on knots in $S^3$, to appear in J. Reine Angew. Math.
24 J K Osoinach Jr., Manifolds obtained by surgery on an infinite number of knots in $S^3$, Topology 45 (2006) 725 MR2236375
25 P Ozsváth, Z Szabó, The Dehn surgery characterization of the trefoil and the figure eight knot arXiv:math.GT/0604079
26 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
27 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
28 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
29 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
30 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
31 P S Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
32 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
33 G Perelman, The entropy formula for the Ricci flow and its geometric applications arXiv:math.DG/0211159
34 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
35 J A Rasmussen, Lens space surgeries and $L$–space homology spheres arXiv:0710.2531
36 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)
37 R Roberts, Taut foliations in punctured surface bundles, II, Proc. London Math. Soc. 83 (2001) 443 MR1839461
38 M Scharlemann, Producing reducible $3$–manifolds by surgery on a knot, Topology 29 (1990) 481 MR1071370
39 M Teragaito, A Seifert fibered manifold with infinitely many knot-surgery descriptions, Int. Math. Res. Not. 2007 (2007) 16 MR2347296
40 K Walker, An extension of Casson's invariant, Annals of Mathematics Studies 126, Princeton Univ. Press (1992) MR1154798
41 Y Q Wu, Sutured manifold hierarchies, essential laminations, and Dehn surgery, J. Differential Geom. 48 (1998) 407 MR1638025